Global stability of internet congestion controllers with heterogeneous delays

Research output: Contribution to journalConference article

Abstract

In this paper, we study the problem of designing globally stable, scalable congestion control algorithms for the Internet. Prior work has primarily used linear stability as the criterion for such a design. Global stability has been studied only for single node, single source problems. Here, we obtain conditions for a general topology network accessed by sources with heterogeneous delays. We obtain a sufficient condition for global stability in terms of the increase/decrease parameters of the congestion control algorithm and the price functions used at the links.

Original languageEnglish (US)
Pages (from-to)2948-2953
Number of pages6
JournalProceedings of the American Control Conference
Volume4
StatePublished - Nov 29 2004
EventProceedings of the 2004 American Control Conference (AAC) - Boston, MA, United States
Duration: Jun 30 2004Jul 2 2004

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Global stability of internet congestion controllers with heterogeneous delays'. Together they form a unique fingerprint.

  • Cite this